# SDR SCNA20250508171

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Cotter Pin
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COTTER PIN ON ANCHOR FITTING OF BOTH EMERGENCY ESCAPE ROPE AT COCKPIT.  COTTER PIN WAS INSTALLED ON BOTH EMERGENCY ESCAPE ROPE AT COCKPIT PER B737-800 AMM 25-61-10.
